MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222233
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation confirms the distal tip of the anchor is broken, but is held in place by suture.When observed under magnification, no structural anomalies were observed that could have contributed to this failure.Anchor breakages are typically associated with off axis insertion, levering during insertion, hard bone quality or using incorrect instrumentation for preparing bone hole.A batch review was conducted to determine if there were any internal processing issues, which would have contributed to the nature of the product complaint.Our results indicate that this batch was processed without incident related to this complaint and therefore there is no internally assignable cause for the reported problem.Further, a review into the mitek complaints system revealed one other complaint of any type for this lot of devices that were released to distribution.We cannot discern a root cause for this failure.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported that during a procedure, one of the anchors was defective, it seems that the screw of the anchor was broken.No consequences to the patient, another like device was used.

Brand Name
5.5 HEALIX BR ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7838129
Report Number1221934-2018-51580
Device Sequence Number1291040
Product Code MAI
UDI-Device Identifier10886705007790
UDI-Public10886705007790
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222233
Device Lot Number3875843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2016
Initial Report FDA Received Date08/31/2018
Patient Sequence Number1